# SDR A6WA2019111347005

- Difficulty date: October 15, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 41,648 hours, 39,067 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 600400286
- Condition: Damaged
- Location: Bs 250-280
- Part time: 41,648 hours, 39,067 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O/B COPILOT SEAT TRACK DAMAGED BEYOND LIMITS, REQUIRES REPLACEMENT.  AIRCRAFT REMOVED FROM SERVICE  REPAIRED CO-PILOT'S O/B SEAT TRACK IAW AIR WISCONSIN EO# E15/004/453 REV. A.
